# SDR C77A622CZ327327

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 6,832 hours, 4,003 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003422
- Condition: Discharged
- Location: Emergency Lights
- Part time: 3,663 hours, 2,170 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS STAYED ON WITH POWER SHUTDOWN.
